Couldn't find what you looking for?

TRY OUR SEARCH!

Hi i'm 47 years old my obgyn put me on Caltrate which is to help the bones with calcium. I take one in the %-) %-) morning and 1 at night. now i just taste salt in my mouth all the time i try to drink plenty of water and it still taste salty. Could this be a reaction to the caltrate pills that i take? %-)

Loading...

Hi! I am also taking Caltrate but I haven’t had that side effect. I had problems with constipation at first (for like 1,5 months) but the problem went away soon after.
Although it is known that certain medications may alter the salinity of saliva, there are also other conditions that could be causing this effect.
For example, insufficient fluid intake but it seems its not that since you reported drinking a lot of water. If you are also drinking a lot of coffee and other caffeinated and alcoholic beverages, you may want to cut on these. Also post nasal drainage, or bacterial sinusitis may be causing weird tastes in mouth.
If your symptom persists or if other accompanying symptoms occur, you may want to report this problem to either your doc who prescribed the drug or see a GP to check for an underlying conditions.
Reply

Loading...